Thread: Is this possible???
12-16-2005, 02:05 PM #1
Is this possible???
Ok, so i tried to search for info on this topic but couldn't find too much so here goes me question...
I did Max LMG for 7 weeks and started PCT and am currently in the first week...
Max LMG doesn't convert to estrogen or DHT, and kinda shuts you down... For PCT i've read that alot of people used Hotter, or rebound XT... But i went with Clomid/Nolva instead to see how i would react to the compounds for further use in the future...
So its the 4th day and i'm running 100mgs Clomid and 20 mgs Nolva, and for some reason felt that my nipps started to get sore--
Now is this possible due to the fact that maybe indead i wasn't shut down and am using Clomid/Nolva aimlessly or should i lower the dosage? Or am i just getting paranoid and its no big deal and that there's no way that Clomid/Nolva could have that effect. Or just up the Nolva?
Max is a pro-steroid /Hormone and doesn't compare to gear, and is my PCT protical to intense?
300 Clomid Day 1
100 Clomid Day 2-10
50 Clomid Day 11-30
Nolva 20mg ED
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)